MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. EQUISTREAM XK CATHETER 27 CM, 27 CM STRAIGHT DL W AIRGUARD; CHRONIC CATHETER

BARD PERIPHERAL VASCULAR, INC. EQUISTREAM XK CATHETER 27 CM, 27 CM STRAIGHT DL W AIRGUARD; CHRONIC CATHETER
Model Number 5913270
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the tunneler was allegedly found broken upon opening of the package.Another device was used to complete the procedure.There was no patient contact.

Brand Name
EQUISTREAM XK CATHETER 27 CM, 27 CM STRAIGHT DL W AIRGUARD
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8394512
Report Number3006260740-2019-00461
Device Sequence Number344807
Product Code MSD
UDI-Device Identifier00801741013850
UDI-Public(01)00801741013850
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5913270
Device Catalogue Number5913270
Device Lot NumberRECW0661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1